MathSciNet Relay Station
MathSciNet bibliographic data
MR866018 (88k:42010) 42A70 (60G25 62M15 94A17)
Landau, H. J. Maximum entropy and the moment problem. Bull. Amer. Math. Soc. (N.S.) 16 (1987), no. 1, 47–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement